# SDR DALA2023080106219

- Difficulty date: July 28, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31984
- Aircraft time: 20,296 hours, 7,950 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: UNKNOWN
- Condition: Smoke
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9663416) MONITOR AT 32B SMOKED AND HAD A HOT SMELL. REMOVED AND REPLACED MONITOR IN SEATBACK 31B. REF B737 23-37 AMM. OPS CHECK GOOD.
